Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Summable infinite determinants


Author: William L. Hart
Journal: Bull. Amer. Math. Soc. 28 (1922), 171-178
DOI: https://doi.org/10.1090/S0002-9904-1922-03542-2
Cited work: Bull. Amer. Math. Soc., Volume 28, Number 1-2 (1922), 17--36
MathSciNet review: 1560536
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1922-03542-2

American Mathematical Society